# SDR DALA2018100805915

- Difficulty date: October 6, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 70,146 hours, 50,898 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A/C RETURNED BACK TO SAV FOR NOSE GEAR UNABLE TO RETRACT. PILOTS FOLLOWED QRH PROCEDURES. FOUND SHRADER VALVE LEAKING, REPLACED SAME PER M/M 32-20. SERVICED NOSE STRUT PER W/C 3221-644 OK FOR SERVICE. REPORTED DUE TO DECLARED EMERGENCY. (LP4188484)
